# SDR C1HA200678001

- Difficulty date: June 14, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N678MG
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Aircraft time: 46,192 hours, 28,369 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILLOWING AT FASTENERS BS 580 ABOVE STR 27L.  CLEANED CORROSION ON SKIN WITH MATERIAL LOSS OF .008, ORIGINAL MATERIAL .063.  FABRICATED SHEAR TIE FROM 1506-1388.  REPAIRED AREA IAW B727 SRM 53-30-01 FIG 1, AND 53-10-2 FIG 3.
